# SDR AU000561

- Difficulty date: June 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Part number: C3B18
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP POWER WIRE BROKEN IN AREA APPROXIMATELY 100 MM( 4 INCHES) FROM THE FLAP PRESELECT SWITCHES.  WIRE IS ONE IN A BUNDLE OF FIVE WIRES WHICH FLEXES WHEN THE FLAPS MOVE.  (X)
